# SDR UIEA2020121302550

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,669 hours, 20,977 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Status Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE SPEED CARD STATUS MESSAGE AFTER ENGINE START.  PERFORMED FIM 73-21 F/T 871, SYSTEM IS OK.  NO FURTHER FAULTS NOTED.
